UNIGE document Scientific Article
previous document  unige:10154  next document
add to browser collection
Title

On triviality of the Kashiwara–Vergne problem for quadratic Lie algebras

Authors
Torossian, Charles
Published in Comptes rendus mathématique. 2009, vol. 347, no. 21-22, p. 1231 - 1236
Abstract We show that the Kashiwara–Vergne (KV) problem for quadratic Lie algebras (that is, Lie algebras admitting an invariant scalar product) reduces to the problem of representing the Campbell–Hausdorff series in the form ln(exey)=x+y+[x,a(x,y)]+[y,b(x,y)], where a(x,y) and b(x,y) are Lie series in x and y. This observation explains the existence of explicit rational solutions of the quadratic KV problem, whereas constructing an explicit rational solution of the full KV problem would probably require the knowledge of a rational Drinfeld associator. It also gives, in the case of quadratic Lie algebras, a direct proof of the Duflo theorem (implied by the KV problem).
Stable URL http://archive-ouverte.unige.ch/unige:10154
Full text
Identifiers
Structures
118 hits and 0 download since 2010-08-06
Update
Export document
Format :
Citation style :